The existence and asymptotic properties of backfitting projection algorithm under weak conditions


Mammen, Enno ; Linton, Oliver ; Nielsen, Jens Perch


URL: https://www.jstor.org/stable/2674078
Additional URL: https://projecteuclid.org/download/pdf_1/euclid.ao...
Document Type: Article
Year of publication: 1999
The title of a journal, publication series: The Annals of Statistics : An Official Journal of the Institute of Mathematical Statistics
Volume: 27
Issue number: 5
Page range: 1443-1490
Place of publication: Cleveland, Ohio [u.a.]
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Linton, Oliver ; Nielsen, Jens Perch (1999) The existence and asymptotic properties of backfitting projection algorithm under weak conditions. The Annals of Statistics : An Official Journal of the Institute of Mathematical Statistics Cleveland, Ohio [u.a.] 27 5 1443-1490 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item